# SDR SWIA201439011

- Difficulty date: August 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 19,126 hours, 21,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FLIGHT DECK FLASHLIGHT BATTERIES ARE INOPERATIVE.  F/O REPLACED BOTH FLASHLIGHT BATTERIES.  CHECKED GOOD.
